Facebook Pixel

does the plan b give you cramping over a week later?

By April 21, 2015 - 7:25pm
Rate This

My boyfriend and I had unprotected sex on April 11 n 12(my most fertile days) I didn't take plan b until the 13. I had a slight headache the next morning, but nothing more. It is now the 21st my period isn't due until the 25 and I have been having severe cramps for 3 days now?! I never bled or anything, I usually don't cramp until the day of. I get pregnant very easily n I am extremely tired all the time, for no reason. I know plan b only prevents ovulation. Can I still be pregnant, please help.

Add a Comment1 Comments

HERWriter Guide

Hi confused1221

Plan B is best taken within 24 hours. If you get pregnant easily, you need to be more careful about family planning. Plan B 48 hours later is not a good idea.  You do have some risk of pregnancy so if your period doesn't come in the next few days, take a test. Plan B can affect some women a week later. But since it affects all women differently, we cannot say with certainty what is going on with you.



April 22, 2015 - 5:08am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!